Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Implicit functions and differential equations in general analysis


Author: Lawrence M. Graves
Journal: Trans. Amer. Math. Soc. 29 (1927), 514-552
MSC: Primary 34A09; Secondary 34K05, 45A05, 45G10, 47J05, 47N20
MathSciNet review: 1501403
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A09, 34K05, 45A05, 45G10, 47J05, 47N20

Retrieve articles in all journals with MSC: 34A09, 34K05, 45A05, 45G10, 47J05, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1927-1501403-4
Article copyright: © Copyright 1927 American Mathematical Society